Posted by: Leah | 2009-04-08

Constant burning with condom use


For the past few months i ve expereinced constant burning due to condom use, needless to say this has made sex unbearable. We do use lubricant and I am on the pill as well. What can be causing the burning? Any advice to relieve burning?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is recommendable that you go and seek professional guidance from a medical doctor or gynecologist. It might be that you are presenting with an allergic reaction to the latex (condom) or even to the lubrication. .No one should have to experience pain – your body is trying to communicate to you that you need to have it checked out.

You are welcome to visit our website for more interesting and useful sexual health information.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Leah | 2009-04-08

Thanks so much for the advice.

Reply to Leah
Posted by: Condom man | 2009-04-08

Hi there, I don' t know what type of condoms u r using but some of them have their own lube which could cause problems if u r sensitive to it. Try 2 buy dry (unlubricated) condoms + use your own water based lube. Also b careful what kind of lube u use. I use the Durex 2 in one in the big maroon plastic cylinder. It is also a very good massage gel. Some of the other types of lube may trigger a allergic reation 2 the skin on your sensitive parts. Experiment to find out the best combination 4 u. Regards

Reply to Condom man

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.